# SDR DHL2003804549

- Difficulty date: February 6, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5769859U164
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ZEE PAN WING ZEE PAN FITTING CRACKED 2.00STA. XW 223.000 CORR: REMOVED FITTING ZEE PAN(CRACKED CONDITION)IAW SRM51-3-0 PG. 1 CLEANED , TREATED, & PRIMED AREA IAW SRM51-1-8B , INSTALLED NEW FITTING ZEE PAN ON RH WING L/E , STA. XW 233.000 IAW SRM51-3-0 PG. 1
